The limiting behavior of sequences of Möbius transformations.
Mathematische Zeitschrift, Tome 205 (1990) no. 3, pp. 49-60
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1990__205_3_174158,
author = {Beat Aebischer},
title = {The limiting behavior of sequences of {M\"obius} transformations.},
journal = {Mathematische Zeitschrift},
pages = {49--60},
year = {1990},
volume = {205},
number = {3},
zbl = {0686.40002},
url = {http://geodesic.mathdoc.fr/item/MZ_1990__205_3_174158/}
}
Beat Aebischer. The limiting behavior of sequences of Möbius transformations.. Mathematische Zeitschrift, Tome 205 (1990) no. 3, pp. 49-60. http://geodesic.mathdoc.fr/item/MZ_1990__205_3_174158/